# SDR AALA20101207TUL14

- Difficulty date: December 7, 2010
- Submitted: December 7, 2010
- Operation: Air carrier
- Aircraft: N9624T
- Make and model: Doug DC-9-83
- Aircraft serial: 53594
- Aircraft time: 36,671 hours, 17,058 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD CARGO LOWER DOOR PAN, STATIONS 389 TO 399 LONGERON 28 RIGHT.  PERFORMED DOOR PAN SPLICE REPAIR PER SRM 53-05-00 FIGURE 44 SHEET 12.
